# SDR IXXA20251222001

- Difficulty date: December 22, 2025
- Submitted: December 22, 2025
- Operation: Air carrier
- Aircraft: N752CX
- Make and model: Boeing 757-2G5
- Aircraft serial: 24451
- Aircraft time: 68,597 hours, 21,968 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Part number: 112N310112
- Condition: Corroded
- Location: Zone 600
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

.CORROSION OF THE UPPER EXTERIOR SURFACE OFTHE RIGHT WING UPPER SKIN FWD OF THE AILERON
